# SDR CALA2025050904576

- Difficulty date: May 8, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N26966
- Make and model: Boeing 787-9
- Aircraft serial: 60143
- Aircraft time: 41,742 hours, 4,047 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECT SMOKE SMELL FWR GA CREW SMOKE QUESTIONAIR ACCOMPLISHED SMOKE OR FUME IN CABIN PER DMC-B787-A-21-20-F5-72A-421A-A. INSPECTED ALL AREAS INCLUDING LAVATORIES, GALLIES, E&E BAY, AND FWD CARGO PIT, ALSO BROUGHT DOWN CEILING PANELS BY DOOR 1L. NO ODOR OR SMOKE FOUND . PER FIM, RAN BOTH PACKS, RECIRC FANS, HEATERS, ETC FOR OVER AN HOUR. NO ODOR OR SMOKE FOUND. CREATED A LOG WRITEUP FOR  CABIN RE-CIRCULATION FILTERS TO BE REPLACED WITHIN 2 DAYS.
